# SDR SIMA2020031321010

- Difficulty date: February 21, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,784 hours, 32,629 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Cracked
- Location: Cargo  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN HAS APPROXIMATELY A 1" CRACK ON UPPER AFT SIDE OF HANDLE CUT OUT.-C/A-COMPLIED WITH REPAIR IAW ERS-EM-52MR-1064.
